Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Can you share a picture of that area?
Thanks a lot for your patience and I appreciate it. Please wait, I am typing an answer and it may take a few minutes to write a detailed answer. In the meantime, if you have any specific questions, please let me know.
If you want a phone call, I am available to call you. We can stay in the chat as well. Regards
Respected customer, thanks a lot for your input, and thanks again for visiting justanswer.com! A great place where you can find guidance and/or solution from real experts. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Even I would get tense in this situation. This looks like dermatitis or can be a fungal infection. Irrespective of the cause, you must apply over-the-counter available Canesten hydrocortisone cream twice daily for 2 weeks at that area and you are going to be alright. If symptoms persist, see your doctor but I reassure you in the same way as I would have assured some of my family members that there is nothing serious behind this so please don't stress yourself. You can apply the same cream to the chin.
I sincerely ***** ***** I have helped you. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply as I am happy to address follow-up questions. We can continue here until you are satisfied, simply use the reply box and let me know. I will be glad to help you always. If you are happy with my interaction and guidance, next time if you have any health concerns, you can approach me directly at the following link, please –
You can take them as well. They will help you with the chin but for neck you need the cream that I have suggested.
Yes at boots.
No they are different but the redness will be decreased by the cream.
It's acne and for that you have been advised these drugs by your doctor.
You are welcome dear, respected, and valued customer. Your satisfaction is my prime goal. Thank you for choosing justanswer.com. Have a good day. Please remember to add me to your favorite doctor. Regards